On the existence of convex classical solutions to a generalized Prandtl-Batchelor free boundary problem
MetadataShow full item record
Acker, A. (1998). "On the existence of convex classical solutions to a generalized Prandtl-Batchelor free boundary problem." Zeitschrift für Angewandte Mathematik und Physik (ZAMP) 49(1): 1-30.
Under reasonably general assumptions, we prove the existence of convex classical solutions for the Prandtl-Batchelor free boundary problem in fluid dynamics, in which a flow of constant vorticity density is embedded in a potential flow, with a vortex sheet of constant vorticity density as the flow interface. These results apply to Batchelor flows which are con ned to a bounded, convex vessel, and for which the limiting interior flow-speed exceeds the limiting exterior flow-speed along the interface.
Click on the DOI link to access this article (may not be free)